# SDR AALA2020072079002

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 80,178 hours, 9,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 159049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE): R4 DOOR EMERGENCY LIGHT BATTERY PACK (M33408) INOPERATIVE. REPLACED BATTERY PACK PER AMM 33-51-06-960-802. OPERATIONAL TEST GOOD PER AMM 33-51-06-710-002.
